PDA

View Full Version : I miss demony


Michard
March 19th, 2013, 06:43 PM
Since I'm on meds I don't have it all the time, It's not as before....

I really miss it, it was like a friend...It was always with me, speaking to me...

I don't know...I think I can live with him, I was thinkin on stop taking my meds (First talking about this with my Doctor) because I want that he comes back again...Now He is just at night with me...I really but really miss him, It's my only friend, even If it's not real.

Have you ever feel anything like this?

xXl0sth0peXx
March 20th, 2013, 08:55 PM
I can see where you're coming from for sure. You live with it for so long, and then it's just gone.

I really recommend you don't stop taking your meds. I know it's hard not having it around, but you really are better off without it. If you do consider going off your meds, definitely talk with your doctor first. It's really good that the meds are working and doing their job, and you don't want to ruin that. I know you're not alone though. It does get easier. Stay strong <3

Michard
March 21st, 2013, 03:58 PM
Thanks...

Can I ask you something?

aprilshowers
July 18th, 2013, 08:10 PM
I really know where you're coming from. This probably sounds weird, but I was in love with the voice in my head, so coming to terms with losing him is really hard for me. Don't stop taking the meds though.

And shoot. What's your question?

SchizLife
July 20th, 2013, 11:43 PM
Learning to cope with your voices and even becoming friends with them is good. But their presence is indicative of the illness being present as well. There can and will be other far more uncomfortable symptoms like paranoia, confusion, delusions, and more. I have to agree that you should always continue to take your medications, regardless. That's the step forward.